Benylin Original Cough Medicine 125ml
BENYLIN® Cough Medicine contains an antihistamine that helps relieve coughing and dry secretions in the nose and chest. The Levomenthol helps you to breathe more easily
How it works
BENYLIN® Cough Medicine Syrup contains Diphenhydramine which is an antihistamine that helps relieve coughing and dry secretions in the nose and chest. It also contains Levomenthol which helps you to breathe more easily by relieving congestion.
What is a dry cough?
A dry cough is also known as a non-productive cough because it does not produce any phlegm. Dry coughs are caused by an inflammation of the upper airways caused by dust, foreign bodies or an infection.
This product may cause drowsiness.
This item is a medicine and for safety reasons our Pharmacist will review this purchase before dispatch.
If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you
Adults and children over 12 years:
One or two 5 ml spoonfuls three to four times daily.
Not recommended for children under 12 years
Do not take more than 4 doses in 24 hours. If symptoms persist, talk to your doctor or pharmacist.
Consult your doctor before use if:
- Acute or chronic bronchial asthma, a persistent or chronic cough such as occurs with smoking, chronic bronchitis
or emphysema or where cough is accompanied by excessive secretions
- Before using with any other medications.
Not Suitable for use during Pregnancy
Diphenhydramine hydrochloride is a sedating antihistamine, may cause drowsiness if affected do not drive or operate machinery. Avoid Alcoholic drinks while taking this medicine.
Each 5 ml contains:
Diphenhydramine hydrochloride 14 mg
Levomenthol 1.1 mg
Citric acid monohydrate
Sodium benzoate (E211)
Caramel (E150) (containing glucose, sucrose and invert sugar)
Concentrated Raspberry Essence (containing propylene glycol and ethanol)
Ponceau 4R (E 124)